Tom Dieck, Tammo; Petrie, Ted
Homotopy representations of finite groups
Publications Mathématiques de l'IHÉS, Tome 56 (1982) , p. 129-169
Zbl 0507.57025 | MR 86b:57020
URL stable : http://www.numdam.org/item?id=PMIHES_1982__56__129_0

Bibliographie

[1] Borel (A.), Fixed point theorems for elementary commutative groups, in Seminar on transformation groups, Annals of Math. Studies, 43, Princeton Univ. Press, 1960.

[2] Bredon (G. E.), Introduction to compact transformation groups, Academic Press, New York, London, 1972. MR 54 #1265 | Zbl 0246.57017

[3] Bredon (G. E.), Fixed point sets of actions on Poincaré duality spaces, Topology, 12 (1973), 159-175. MR 48 #9708 | Zbl 0253.57005

[4] Tom Dieck (T.), The Burnside ring of a compact Lie group I, Math. Ann., 215 (1975), 235-250. MR 52 #15510 | Zbl 0313.57030

[5] Tom Dieck (T.), Homotopy-equivalent group representations, Journal f. d. reine u. angew. Math., 298 (1978), 182-195. MR 58 #18498 | Zbl 0368.20006

[6] Tom Dieck (T.), Homotopy equivalent group representations and Picard groups of the Burnside ring and the character ring, Manuscripta math., 26 (1978), 179-200. MR 80b:20005 | Zbl 0409.57037

[7] Tom Dieck (T.), Semi-linear group actions on spheres: Dimension functions, in Proceedings Conf. Algebrai, Topology, Aarhus, 1978, Springer Lecture Notes, 763 (1979), 448-457. MR 81k:55004 | Zbl 0434.57026

[8] Tom Dieck (T.), Transformation groups and representation theory, Springer Lecture Notes, 766 (1979). MR 82c:57025 | Zbl 0445.57023

[9] Tom Dieck (T.) and Petrie (T.), Geometric modules over the Burnside ring, Inventiones math., 47 (1978)c 273-287. MR 80h:57045 | Zbl 0389.57008

[10] Tom Dieck (T.) and Petrie (T.), The homotopy structure of finite group actions on spheres, in Proceedings Conf. Algebraic Topology, Waterloo, 1978, Springer Lecture Notes, 741 (1979), 222-243. MR 82b:57030 | Zbl 0416.57019

[11] Dress (A.), Contributions to the theory of induced representations, in Batelle Institute Conference on Algebraic K-Theory II, Springer Lecture Notes, 342 (1973), 183-240. MR 52 #5787 | Zbl 0331.18016

[12] Hauschild (H.), Äquivariante Homotopie I, Arch. Math., 29 (1977), 158-165. MR 57 #7626 | Zbl 0367.55013

[13] Hauschild (H.), Äquivariante Whitehead Torsion, Manuscripta math., 26 (1978), 63-82. MR 80g:57023 | Zbl 0402.57031

[14] Huppert (H.), Endliche Gruppen I, Springer, Berlin, Heidelberg, New York, 1967. Zbl 0217.07201

[15] Illman (S.), Smooth equivariant triangulations of G-manifolds for G a finite group, Math. Ann., 233 (1978), 199-220. MR 58 #18474 | Zbl 0359.57001

[16] James (I. M.) and Segal (G. B.), On equivariant homotopy type, Topology, 17 (1978), 267-272. MR 80k:55045 | Zbl 0403.57007

[17] Lang (S.), Algebra, Addison-Wesley, Reading, 1965. MR 33 #5416 | Zbl 0193.34701

[18] Milnor (J.), Singular points of complex hypersurfaces, Annals of Math. Studies, 61, Princeton Univ. Press, 1968. MR 39 #969 | Zbl 0184.48405

[19] Petrie (T.), G-maps and the projective class group, Comment. math. Helv., 51 (1976), 611-626. MR 57 #13992 | Zbl 0365.55005

[20] Petrie (T.), G-surgery, I. A Survey, in Proceedings Conf. Algebraic and Geometric Topology, Santa Barbara, 1977, Springer Lecture Notes, 664 (1978), 197-233. MR 80g:57049 | Zbl 0403.57003

[21] Rim (D. S.), Modules over finite groups, Ann. of Math., 69 (1959), 700-712. MR 21 #3474 | Zbl 0092.26104

[22] Swan (R. G.), Induced representations and projective modules, Ann. of Math., 71 (1960), 552-578. MR 25 #2131 | Zbl 0104.25102

[23] Swan (R. G.), Periodic resolutions for finite groups, Ann. of Math., 72 (1960), 267-291. MR 23 #A2205 | Zbl 0096.01701

[24] Swan (R. G.) and Evans (E. G.), K-theory of finite groups and orders, Springer Lecture Notes, 149 (1970). MR 46 #7310 | Zbl 0205.32105

[25] Taylor (M. J.), Locallyfree class groups of groups of prime power order, Journal of Algebra, 50 (1978), 463-487. MR 57 #3193 | Zbl 0377.20006

[26] Wall (C. T. C.), Finiteness conditions for CW-complexes, Ann. of Math., 81 (1965), 56-69. MR 30 #1515 | Zbl 0152.21902

[27] Wirthmüller (K.), Equivariant S-duality, Arch. Math., 26 (1975), 427-431. MR 51 #11493 | Zbl 0307.55010

[28] Wolf (J. A.), Spaces of constant curvature, McGraw-Hill, New York, 1967. MR 36 #829 | Zbl 0162.53304

[29] Tom Dieck (T.), Über projektive Moduln und Endlichkeitshindernisse bei Transformationsgruppen, Manuscripta math., 24 (1981), 135-155. MR 82k:57028 | Zbl 0466.57015

[30] Dovermann (K. H.) and Petrie (T.), Artin relation for smooth representations, Proc. Nat. Acad. Sci. U.S.A., 177 (1980), 5620-5621. MR 81m:57032 | Zbl 0448.57019

[31] Petrie (T.), Free metacyclic group actions on homotopy spheres, Ann. of Math., 94 (1971), 108-124. MR 45 #2744 | Zbl 0224.57020

[32] Segal (G.), Equivariant stable homotopy, in Proc. Congrès intern. Math. Nice, 1970, t. 2, 59-63. MR 54 #11319 | Zbl 0225.55014

[33] Illman (S.), Equivariant algebraic topology, Thesis, Princeton, 1972.

[34] Tom Dieck (T.), Homotopiedarstellungen endlicher Gruppen : Dimensionsfunktionen, Inventiones math., 67 (1982), 231-252. MR 84b:57029 | Zbl 0507.57026